Bulletin of the American Mathematical Society

The Teichmüller space of an arbitrary Fuchsian group

Clifford J. Earle

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 70, Number 5 (1964), 699-701.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183526259

Mathematical Reviews number (MathSciNet)
MR0172992

Zentralblatt MATH identifier
0145.09602

Citation

Earle, Clifford J. The Teichmüller space of an arbitrary Fuchsian group. Bull. Amer. Math. Soc. 70 (1964), no. 5, 699--701. https://projecteuclid.org/euclid.bams/1183526259


Export citation

References

  • 1. L. V. Ahlfors, Quasiconformal reflections, Acta Math. 109 (1963), 291-301.
  • 2. L. Bers, Automorphic forms and general Teichmüller spaces, Proceedings of the Conference on Complex Analysis, Univ. of Minnesota, 1964 (to appear).
  • 3. Z. Nehari, The Schwarzian derivative and schlicht functions, Bull. Amer. Math. Soc. 55 (1949), 545-551.